Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Lukeplakia,tinitus,diabetes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   Hi
Doctor :   How can I help u?
User :   Hi Dr
User :   i have three medical problems
User :   1. lukeplakia
Doctor :   Yes tell me
User :   in the mouth
Doctor :   Ok
User :   2. tinitus in my ears
User :   3. i have diabetes
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   Age 55
User :   business man, chennai, married
Doctor :   Yes what is the problem you want help with
User :   tinitus in my ears
Doctor :   I mean what are you looking for now?
User :   please advise the medicine
Doctor :   You mean you want medicine for tinnitus?
User :   yes
Doctor :   How long has it been since you had this problem?
User :   last 5 yrs
Doctor :   And do you currently have it?
Doctor :   Are you there?
User :   yes
User :   yes i still have the problem
Doctor :   Who diagnosed this and what did they till you, when were you last examined?
User :   3 yrs back an ENT dr
Doctor :   Ok, do you have other symptoms associated with it
User :   yes like loss of hearing
Doctor :   Ok , did he say you say you have Meniere's disease
User :   no just tinitus
Doctor :   Do you have dizziness associated with it?
User :   no
Doctor :   There is no definitive treatment for this condition
Doctor :   But there are some treatment options
User :   oh how about leukoplakia in the mouth
Doctor :   Do you smoke?
User :   what medical options
Doctor :   I need to know whether you smoke
User :   yes
Doctor :   You need to stop smoking as that is one of the major factors which cause it
User :   u mean tinitus
Doctor :   Also there are some systemic medications given like antiviral drugs for hairy leukoplakia
Doctor :   But I am not sure what you have
User :   ok thanks for your suggestions
Doctor :   Thanks. Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor